# SDR USAASB04063

- Difficulty date: May 21, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS ON SEAT ROWS 5, 6, 7, 8 AND 10 INOPERATIVE.  MAINTENANCE FOUND WIRES SHORTED AT SEAT ROW 9, LEFT SIDE.  REPAIRED WIRES.  ALSO, REPLACED BATTERY PACK AND CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
